Authors: Stanković, Milena
Moraga, Claudio
Stanković, Radomir 
Title: Some Spectral Invariant Operations for Functions with Disjoint Products in the Polynomial Form
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 10672 LNCS
First page: 262
Last page: 269
Conference: 16th International Conference on Computer Aided Systems Theory, EUROCAST 2017; Las Palmas de Gran Canaria; Spain; 19 February 2017 through 24 February 2017
Issue Date: 1-Jan-2018
Rank: M33
ISBN: 978-3-319-74726-2
ISSN: 0302-9743
DOI: 10.1007/978-3-319-74727-9_31
It has long been known that some transformations of a binary function produce a permutation of some coefficients in the Walsh-Hadamard spectrum or just change the sign of some coefficients. Those operations are known as spectral invariant operations. In this paper some new spectral invariant operations are defined for the functions representable by disjoint quadratic polynomial forms. It is shown that these new invariant operations are useful for characterization of the bent functions.
Keywords: Bent functions | Invariant operations | Walsh-Hadamard spectrum
Publisher: Springer Link

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.